Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An irreducible unitary representation of a compact group is finite dimensional

Author: Paul Koosis
Journal: Proc. Amer. Math. Soc. 8 (1957), 712-715
MSC: Primary 22.0X
MathSciNet review: 0087888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hurevitsch, Unitary representations in Hilbert space of a compact topological group, Rec. Math. (Mat. Sbornik) N.S. T13 (55): 1 (1943) pp. 79-86. MR 0011309 (6:147c)
  • [2] L. Pontrjagin, Topological groups, Princeton University Press, 1946.
  • [3] I. M. Gel'fand, and D. A. Raikov, Irreducible unitary representations of locally bicompact groups, Rec. Math. (Mat. Sbornik) N.S., T13 (55): 2-3 (1943) pp. 301-316 (in Russian). MR 0011308 (6:147b)
  • [4] H. Cartan, and R. Godement, Théorie de la dualité et analyse harmonique dans les groupes localement compacts, Ann. École Norm. (3) vol. 64 (1947) pp. 79-99. MR 0023241 (9:326d)
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [6] E. Hille, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications vol. 31, 1948. MR 0025077 (9:594b)
  • [7] B. von Sz.-Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, Springer, 1942. MR 0018339 (8:276c)
  • [8] S. Banach, Théorie des opérations linéaires, Warsaw, Monografje Mat., 1932.
  • [9] Seminaire Sophus Lie, École Normale Supérieure, Paris, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society